MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL

WILSON-COOK MEDICAL INC MEMORY HARD WIRE BASKET; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G22002
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography to remove bile duct stones, the physician used a cook memory hard wire basket.It was reported that the basket could not be retracted into the sheath.Despite repeated attempts to push and pull, the sheath became deformed.Subsequently, the basket was removed and a stone retrieval balloon was used to extract the stones.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag.Provided with the return was an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device returned with the basket fully advanced.Buckling was observed in the clear catheter distal to the white shrink tubing.While the device was relaxed on the tabletop, the basket was not able to retract.The basket would retract to the point before it would begin to fold into the catheter and then reach resistance which exacerbated the catheter buckling and prevented retraction.When the device was fully straightened retraction became possible with minor friction as the drive wire passed through the buckled portion of the catheter.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Prior to distribution, all memory hard wire baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
MEMORY HARD WIRE BASKET
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24999866
Report Number1037905-2026-00193
Device Sequence Number9774057
Product Code FFL
UDI-Device Identifier00827002220027
UDI-Public(01)00827002220027(17)280709(10)W4954052
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22002
Device Catalogue NumberMWB-2X4
Device Lot NumberW4954052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS TJF-260V SCOPE.
Patient Age64 YR
Patient SexMale
Patient Weight80 KG